# SDR UALA2013071604989

- Difficulty date: July 16, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,292 hours, 11,545 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Dirty
- Location: Equipment Coolin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  RECEIVED A FWD EQUIPMENT COOLING OVERHEAT LIGHT.  FOLLOWED CHECK LIST AND SELECTED STANDBY.  AFTER 4 MINUTES, OVERHEAT LIGHT ILLUMINATED AGAIN.  AT THIS POINT WENT TO OVERRIDE.  REPEAT W-U.  REPLACED LOW FLOW SENSOR FOR OPS CHECK.  R & R EQUIPMENT COOLING AIR CLEANER IAW AMM, LEAK CHECKED NORMAL. REPEAT W-U. ALSO FOUND FWD EQUIPMENT FAN FILTER DIRTY.  REPLACED FILTER.
